# SDR HEEA079471

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,709 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Shaft
- Part number: 206076373001
- Part serial: 177
- Condition: Worn
- Location: Tach Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN SHAFT HAS EXCESSIVE END PLAY.
